RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC2384,
    author = {I. Nemes and A. Petho},
    title = {{ Polynomial Values in Linear Recurrences, II}},
    language = {english},
    abstract = {We prove a necessary condition for the Diophantine equation $G_m = P(x)$, with $G_m$ a second order linear recurrence sequence and $P(x) \in Z[x]$, to have infinitely many integral solutions $x, m$.},
    journal = {J. Number Theory},
    volume = {24},
    pages = {47--53},
    isbn_issn = {ISSN 0022-314X},
    year = {1986},
    refereed = {yes},
    length = {7}
    }